MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1IN BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE 18X1IN BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305181
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 305181, lot#: 4247037.It was reported by customer that coring needles.Have you received any feedback from other institutions? i watched a training video and it looked like it goes 90 degrees in (i'm used to 45 degrees angle with regular needles), so do you have any other suggestions to minimize the coring?.
 
Additional Manufacturer Narrative
(b)(4).It was reported that the needles may be coring.As no physical sample was returned, a comprehensive evaluation could not be conducted.To support the investigation, a single photograph was provided for review by our quality team.The image depicts the top web of a packaging blister.No additional information could be obtained from the photo alone.A device history record (dhr) review was completed for the provided material number 305181, lot 4247037.The review did not identify any quality issues during the production of this lot that could be linked to the reported condition.No related quality notifications were found.All manufacturing processes and final inspections were performed in accordance with specification requirements.To date, no similar events have been reported for this lot.Based on the investigation and the limited information available from the photograph, the reported symptom could not be confirmed.

Brand Name
NEEDLE 18X1IN BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22019292
Report Number1911916-2025-00340
Device Sequence Number15636803
Product Code GAA
UDI-Device Identifier30382903051817
UDI-Public(01)30382903051817(11)240903(17)291031(10)4247037
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305181
Device Lot Number4247037
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown